MathSciNet Relay Station
MathSciNet bibliographic data
MR2212482 03E72
Wang, Ying-Ming; Yang, Jian-Bo; Xu, Dong-Ling; Chin, Kwai-Sang On the centroids of fuzzy numbers. Fuzzy Sets and Systems 157 (2006), no. 7, 919–926.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement